Grether's Pastilles Blackberry 60g

Grether's Pastilles 60g Blackcurrant

Lemsip Cough Max Chesty Cough Lemon & Menthol 10 Sachets

Lemsip Cough Max Chesty Lemon & Menthol 10 Sachets

Sudafed Congestion & Headache Day & Night Capsules 16

Why have one tablet when you can have two one for day and one for night. 

£4.99
Availability: In stock
Details

Sudafed Congestion and Headache Relief Day and Night Capsules with Phenylephrine hydrochloride, Caffeine and Paracetamol, help relieve the symptoms of colds and flue, including stuffy noses, headache, sore throat, fever, aches and pains.  The Day capsule can also relieve tiredness and drowsiness.

More Information
More Information
Ebay Store Medicines
directions

Sudafed Congestion & Headache Relief  Capsules with Phenylephrine Hydrochloride, Caffeine and Paracetamol, help relieve the symptoms of pain and congTwo capsules one for day and one for night.  The day time capsule contains caffeine and so may disrupt sleep if taken at night. 

ingredients

Each Day apsule contains: Paracetamol 500mg, Caffeine 25mg and Phenylephrine Hydrochloride 6.1mg.   See leaflet for further information.

Each night capsule contains: Paracetamol 500mg and phenylephrine hydrochloride 6.1mg

Contains paracetamol:  Do not take anything else containing paracetamol while taking this medicine.  Talk to a doctor at once if you take too much of this medicine even if you feel well.

Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Sudafed Congestion & Headache Day & Night Capsules 16
Your Rating